# SDR SWAA2024100928917

- Difficulty date: August 21, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP ON PAX CABIN (8EA) 2024-528250<[01] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00VDJ3Z;[02] CORRECTED STEP 1 FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00VCLPD;[03] CORRECTED STEP 2 FAULT WILL BE RESOLVED ON ANOTHER FAULT TTG8Q00VCLPD;[04] FAULT WILL BE RESOLVED ON ANOTHER FAULT TTG8Q00VCLPD
